# SDR REXA200900106

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 17,208 hours, 15,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 INBOARD AND OUTBOARD CLIPS, FLOOR MEMBER AND FLOOR MEMBER SUPPORTS ARE CRACKED.  PERFORMED A MAJOR REPAIR TO THE FS 280 BULKHEAD WEB BY CUTTING OUT DAMAGE AND INSTALLING REPAIR PARTS IAW BOMBARDIER INC REO601R-53-11-926 REV B AND BSC EO601R-53-17457C.
